# SDR SWAA2016091355741

- Difficulty date: September 1, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 39,904 hours, 18,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LEFT ZEE ANGLE CORRODED BETWEEN BS 500A - 500D.  R & R THE ANGLE IAW SRM.
